# SDR COMA0460310

- Difficulty date: May 6, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 9,766 hours, 8,003 cycles
- Engine: Ge CF343A1
- Engine time: 9,771 hours, 8,006 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807635
- Condition: Overtemp
- Location: Left
- Part time: 9,771 hours, 8,006 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

FLIGHT 5678 LT ENGINE ITT OVERTEMP DURING T/O.  REPLACED LT ENGINE.
